Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Volume estimates for equiangular hyperbolic Coxeter polyhedra

Christopher K Atkinson

Algebraic & Geometric Topology 9 (2009) 1225–1254
Bibliography
1 C C Adams, Volumes of hyperbolic 3–orbifolds with multiple cusps, Indiana Univ. Math. J. 41 (1992) 149 MR1160907
2 I Agol, Finiteness of arithmetic Kleinian reflection groups, from: "International Congress of Mathematicians. Vol. II", Eur. Math. Soc. (2006) 951 MR2275630
3 I Agol, P A Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken 3–manifolds, J. Amer. Math. Soc. 20 (2007) 1053 MR2328715
4 D V Alekseevskij, È B Vinberg, A S Solodovnikov, Geometry of spaces of constant curvature, from: "Geometry, II" (editors R V Gamkrelidze, È B Vinberg), Encyclopaedia Math. Sci. 29, Springer (1993) 1 MR1254932
5 E M Andreev, Convex polyhedra in Lobačevskiĭ spaces, Mat. Sb. (N.S.) 81 (123) (1970) 445 MR0259734
6 E M Andreev, Convex polyhedra of finite volume in Lobačevskiĭ space, Mat. Sb. (N.S.) 83 (125) (1970) 256 MR0273510
7 K Appel, W Haken, Every planar map is four colorable, 98, Amer. Math. Soc. (1989) MR1025335
8 K Böröczky, A Florian, Über die dichteste Kugelpackung im hyperbolischen Raum, Acta Math. Acad. Sci. Hungar 15 (1964) 237 MR0160155
9 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, 5, Math. Soc. Japan (2000) MR1778789
10 G Gonthier, A computer-checked proof of the Four Colour Theorem, Preprint (2005)
11 Z X He, Rigidity of infinite disk patterns, Ann. of Math. (2) 149 (1999) 1 MR1680531
12 C C Heckman, R Thomas, Independent sets in triangle-free cubic planar graphs, J. Combin. Theory Ser. B 96 (2006) 253 MR2208354
13 T Inoue, Organizing volumes of right-angled hyperbolic polyhedra, Algebr. Geom. Topol. 8 (2008) 1523 MR2443253
14 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. (3) 88 (2004) 204 MR2018964
15 Y Miyamoto, Volumes of hyperbolic manifolds with geodesic boundary, Topology 33 (1994) 613 MR1293303
16 B Rodin, D Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987) 349 MR906396
17 A Selberg, On discontinuous groups in higher-dimensional symmetric spaces, from: "Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960)", Tata Inst. of Fund. Research (1960) 147 MR0130324
18 E Steinitz, Polyeder und Raumeinteilungen, Enzylk. Math. Wiss. 3 (1922) 1
19 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)